# SDR SWIA202055739

- Difficulty date: December 10, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180551
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD3 INTERCOSTAL CORRODED.    (C-CHECK) RO 2/1/2021   REMOVED AND INSTALLED SERVICABLE INTERCOSTAL IAW CRJ200 SRM 51-42-06 REEV 38 DATED JUL10/19 AND SKY CARD 51-900-1003-SKY (CL600-2B19). 337 COMPLETED PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCED DRAWING 601R31702 FOR FASTENER CALL OUT.
